Herron Blue Ibuprofen Tabsules 60 - 9311723008534

Herron Blue Ibuprofen Tabsules 60

Herron Blue Ibuprofen Tabsules 60

Brand: Herron
Catalogue ID:669981
Product Code: 9311723008534
Availability: Out Of Stock
  • $9.99
    $6.39

    Save $3.60

Herron Ibuprofen Blue provides effective relieft from pain and inflammation.


0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Herron Blue Ibuprofen Tabsules 60

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each tablet contains 200mg Ibuprofen

Adult and Children 12 years and over:

Inital dose 2 tabsules, then 1 or 2 tabsules every 4-6 hours, as necessary. Take with water. Do not exceed recommended dose of 6 tabsules in 24 hours.
Excessive use can be harmful. If you get an allergic reaction stop taking and see a doctor immediately. Not to be given to children under 12 years of age.

Do not take this product is you:

  • Have a stomach ulcer or other stomach disorder Have impaired kidney function or heart failure Are in the last 3 months of pregnancy Are allergic to ibuprofen, asprin or other anti-inflammatory medicines Unless a doctor has told you.
Don't use this product:

  • For more than a few days at a time With other medicines containing ibuprofen, asprin or other anti-inflammatory medicines With other medicines you are taking regularly If you have Asthma If you are pregnant If you are aged 65 or over
Always read the label. Use only as directed. Consult your healthcare professional if symptoms persist.

Tags: Herron Blue Ibuprofen Tabsules 60, 9311723008534, Pain Relief

Customers who bought Herron Blue Ibuprofen Tabsules 60 also bought

Herron Paracetamol Gold Tabsules 60

Born in Australia in 1982, Herron has been trusted by generations of Australians. Herron Gold Parace..

$4.49
Best Price Ex Tax: $4.49

Parapane Paracetamol 500mg 100 Caplets

Provides effective relief for a variety of mild to moderate pains, including headaches, toothaches, ..

$2.50
Best Price Ex Tax: $2.50

Nurofen 200mg 96 Tablets

For many years, Nurofen has provided millions of people with fast, effective pain relief.With its ac..

$19.99
Best Price Ex Tax: $19.99

Chemists Own Decongestant Nasal Spray Refill 18ml

Relief of nasal and sinus congestion of colds, flu, sinusitis, hayfever and allergies Fast acti..

$5.99
Best Price Ex Tax: $5.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email